Your browser does not allow JavaScript!
JavaScript is necessary for the proper functioning of this website. Please enable JavaScript or use a modern browser.
SLO
Login
Search
Browsing
Upload document
Statistics
RUP
FAMNIT - Faculty of Mathematics, Science and Information Technologies
FHŠ - Faculty of Humanities
FM - Faculty of Management
FTŠ Turistica - Turistica – College of Tourism Portorož
FVZ - Faculty of Health Sciences
IAM - Andrej Marušič Institute
PEF - Faculty of Education
UPR - University of Primorska
ZUP - University of Primorska Press
COBISS
University of Primorska, University Library - all departments
First page
/
Show document
Show document
A-
|
A+
|
Print
Title:
Managerke v hotelirstvu : zaključni projekt
Authors:
ID
Mazej, Taja
(Author)
ID
Medarić, Zorana
(Mentor)
More about this mentor...
Files:
FTS_Mazej_Taja_i2016.pdf
(903,35 KB)
MD5: 70AC6D67596F7287437585F12616760A
Language:
Slovenian
Work type:
Final paper
Typology:
2.11 - Undergraduate Thesis
Organization:
FTŠ Turistica - Turistica – College of Tourism Portorož
Keywords:
turizem
,
management
,
hotelirstvo
,
ženske
Place of publishing:
Portorož
Place of performance:
Portorož
Publisher:
[T. Mazej]
Year of publishing:
2016
Year of performance:
2016
Number of pages:
VI, 50 f., [29] f. pril.
PID:
20.500.12556/RUP-14623
UDC:
338.488.2:640.4:331.1-055.2
COBISS.SI-ID:
1538806724
Publication date in RUP:
11.12.2020
Views:
1850
Downloads:
46
Metadata:
Cite this work
Plain text
BibTeX
EndNote XML
EndNote/Refer
RIS
ABNT
ACM Ref
AMA
APA
Chicago 17th Author-Date
Harvard
IEEE
ISO 690
MLA
Vancouver
:
MAZEJ, Taja, 2016,
Managerke v hotelirstvu : zaključni projekt
[online]. Bachelor’s thesis. Portorož : T. Mazej. [Accessed 5 April 2025]. Retrieved from: https://repozitorij.upr.si/IzpisGradiva.php?lang=eng&id=14623
Copy citation
Average score:
0.5
1
1.5
2
2.5
3
3.5
4
4.5
5
(0 votes)
Your score:
Voting is allowed only for
logged in
users.
Share:
Similar works from our repository:
Aditivni ohranjevalci rang-permutabilnosti
Additive mappings on symmetric matrices
Lim, M.H.: Additive mappings between Hermitian matrix spaces preserving rank not exceeding one. (English). - [J] Linear Algebra Appl. 408, 259-267 (2005). [ISSN 0024-3795]
Ob otobraženijah, sohranjajuščih immananty
Petek, Tatjana: A note on unitary similarity preserving linear mappings on $B(H)$. (English). - [J] Linear Algebra Appl. 394, 217-224 (2005). [ISSN 0024-3795]
Similar works from other repositories:
Nadeem-ur-Rehman: On commutativity of rings with generalized derivations. (English). - [J] Math. J. Okayama Univ. 44, 43-49 (2002). [ISSN 0030-1566]
A note on additive mappings in noncommutative fields
Univerzalne komutatorske relacije
Li, Pengtong; Lu, Fangyan: Additivity of elementary maps on rings. (English). - [J] Commun. Algebra 32, No.10, 3725-3737 (2004). [ISSN 0092-7872; ISSN 1532-4125]
Ashraf, Mohammad; Nadeem-ur-Rehman: On Jordan ideals and Jordan derivations of prime rings. - Demonstr. Math. 37, No.3, 517-523 (2004). [ISSN 0420-1213]
Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.
Comments
Leave comment
You must
log in
to leave a comment.
Comments (0)
0 - 0 / 0
There are no comments!
Back